# SDR WX0A2020110973599

- Difficulty date: November 8, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N282NV
- Make and model: Airbus A320-214
- Aircraft serial: 2875
- Aircraft time: 44,564 hours, 17,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 844560
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (11WL) FAILED EPSU SYSTEM TEST.  REPLACED EPSU BATTERY (11WL) W/REF TO AMM 33-51-38 PB 401.  OPERATIONS CHECK GOOD, IAW AMM 33-51-00-710-001-A.  OK FOR SERVICE.
